Poultry birds of Bangladesh: an econometric analysis

Banu, K., Khan, Hafiz ORCID: 0000-0002-1817-3730 and Rahman, M.S. (1994) Poultry birds of Bangladesh: an econometric analysis. Dhaka University Journal of Science, 42 (2). pp. 303-307. ISSN 1022-2502

Full text not available from this repository.
Item Type: Article
Subjects: Business and finance
Related URLs:
Depositing User: Hafiz Khan
Date Deposited: 01 Feb 2010 15:09
Last Modified: 16 Jan 2018 16:25
URI: http://repository.uwl.ac.uk/id/eprint/3811

Actions (login required)

View Item View Item

Menu